Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Severe hair fall, headache after taking novelon, severe sweating on head. Cause of hair fall?

hi i hav started taking novelon from last 10 days..but i am facing severe hair fall from last week and headache mostly daily. is it related to novelon tab? or may b due to some this else? i am very very stressed due to hair fall..i am facing first time this problem in my head sweat alot these days coz of some exercise and summer days, is it possible that hairfall is related to sweat? i am confude...kindly help..! thanks
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Hi yes excessive sweating can defnitely cause hairfall.but we should identify the cause for excessive sweating.first stop the drug which is causing headache and excessive sweating.use isotretinion 10 mg daily may decrease excessive sweating .use of biotin.iron and folic acid supplementation can decrease hairfall .use of ionax t shampoo weekly twive can cure the condition
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor